In Stock
SKU: MCROB52128NA01 Categories: , Brand:

Description

Active Ingredients

In Each 20 mL: Acetaminophen USP 650 mg; Diphenhydramine HCl USP 25 mg; Phenylephrine HCl USP 10 mg

Purpose

Pain Reliever/Fever Reducer, Antihistamine, Cough Suppressant, Nasal Decongestant

Additional information

Weight 0.37 lbs
Dimensions 6 × 6 × 6 in

Reviews

There are no reviews yet.

Be the first to review “Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Nighttime 4 OZ”

Your email address will not be published. Required fields are marked *